# SDR SIMA201111904

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 17,336 hours, 15,391 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4268 ON APPROACH THE CREW REPORTED A STRONG ODOR COMING FROM PACK 1.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED EMB145 FIM 21-20-00 GROUND RAN A/C IAW RRMM 72-00-00 COULD NOT DUPLICATE.  THE OPERATIONAL TEST WAS GOOD.  C/W ETN EM-72-034-R4.  NO ODOR NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
